MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-15
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Thrombosis (2100)
Date of Event 02/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The patient effects of angina, myocardial infarction and thrombosis are listed in the xience alpine everolimus eluting coronary stent system electronic instructions for use as potential adverse events of coronary stenting procedures.The investigation was unable to determine a conclusive cause for the stent malposition and patient effects and there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.The other 2.5x15mm xience alpine stent referenced is filed under a separate medwatch report.
 
Event or Problem Description
It was reported that on (b)(6) 2017, the patient was admitted with st elevation myocardial infarction (stemi) and underwent a coronary artery stenting procedure.Two 2.5 x 15 mm xience alpine stents were implanted and the patient was placed on dual antiplatelet therapy (dapt).On (b)(6) 2017, the patient was re-hospitalized with angina and stemi was diagnosed.Coronary angiography noted thrombosis in both stents.Additionally, it was noted that the stents were not well apposed to the vessel wall and not well expanded.Balloon angioplasty was performed using a 3.5 unspecified nc dilatation catheter, fully expanding the stents so that they were well apposed to the vessel wall.Post procedure, the patient was in stable condition.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6311780
Report Number2024168-2017-01032
Device Sequence Number974919
Product Code NIQ
UDI-Device Identifier08717648199165
UDI-Public(01)08717648199165(17)191025(10)6101741
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2019
Device Catalogue Number1125250-15
Device Lot Number6101741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2017
Initial Report FDA Received Date02/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 2.5X15 RX XIENCE ALPINEPLAVIX, ASPIRIN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age71 YR
Patient Weight98